MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER
Model Number GA3502
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the wire tip broke off in patient while trying to balloon.There was no blood loss.Additional information was received on 18oct2024: the procedure was a splenic thrombectomy.The wire tip was removed from the patient.The patient was stable and there was no harm.The procedure was completed successfully.

Brand Name
GLIDEWIRE ADVANTAGE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key20670811
Report Number2243441-2024-00028
Device Sequence Number7238914
Product Code DQX
UDI-Device Identifier04987350703644
UDI-Public(01)04987350703644
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/12/2024
Report Date (Section F) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA3502
Device Catalogue NumberRA*CA35265C
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/16/2024
Event Location Hospital
Date Report to Manufacturer10/17/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA11/12/2024